# SDR SWIA201333689

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 39,123 hours, 56,125 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 25000 FT CABIN ALTITUDE,  CLIMBING PAST 10000 FEET.   REPLACED ATTITUDE ELECTRONIC CONTROLLER IAW AMM.
